# SDR SWIA200110138

- Difficulty date: August 21, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 20,644 hours, 27,869 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NR 2 HYDRAULIC FILTER LIGHT AFTER DEPARTURE.  RETURNED TO SLC. REMOVED AND REPLACED BLUE SYSTEM RETURN FILTERS IAW 29-10-06.  OPS CHECK AND LEAK CHECK SATISFACTORY.
